Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 6, Issue 4, Pages 305-312
http://dx.doi.org/10.1155/S1026022601000346

Mathematical modeling of an industrial firm in transient economy

Computing Center of RAS, Russia

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. G. Pospelov, “Mathematical modeling of an industrial firm in transient economy,” Discrete Dynamics in Nature and Society, vol. 6, no. 4, pp. 305-312, 2001. https://doi.org/10.1155/S1026022601000346.